# SDR A6WA200740645

- Difficulty date: November 14, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTICED A STRONG FUEL ODOR FROM EWR, CONTINUED TO DETECT A FUEL OR EXHAUST ODOR DURING CLIMB.  DIVERTED TO PHL.  NO SMOKE, HOWEVER FLIGHT ATTENDANT AND PASSENGER NOTICED ODOR.  REMOVED AND REPLACED APU INLET BELLOWS ASSEMBLY IAW AMM 49-10-00, OPS CHECK GOOD.  NO EVIDENCE OF FORWARD FUEL ODOR.  (M)
